Download Fountain-like solutions for nonlinear elliptic equations by Felli V., Terracini S. PDF

By Felli V., Terracini S.

Show description

Read Online or Download Fountain-like solutions for nonlinear elliptic equations with critical growth and hardy potential PDF

Best mathematics books

Love and Math: The Heart of Hidden Reality

What in the event you needed to take an paintings type within which you have been merely taught find out how to paint a fence? What should you have been by no means proven the work of van Gogh and Picasso, weren’t even informed they existed? unfortunately, this is often how math is taught, and so for many people it turns into the highbrow identical of observing paint dry.

singularities of transition processes in dynamical systems: qualitative theory of critical delays

The paper offers a scientific research of singularities of transition approaches in dynamical platforms. normal dynamical structures with dependence on parameter are studied. A method of rest instances is built. every one leisure time depends upon 3 variables: preliminary stipulations, parameters $k$ of the procedure and accuracy $\epsilon$ of the relief.

Additional info for Fountain-like solutions for nonlinear elliptic equations with critical growth and hardy potential

Example text

17). N +2 s 2 2a λ 1− N −2 |x|−2 ∗a λ dx = C(λ, N )µ− N +2 s 2 2a λ 1− N −2 Ω ✷ References [1] B. Abdellaoui, V. Felli, and I. Peral: Existence and multiplicity for perturbations of an equation involving Hardy inequality and critical Sobolev exponent in the whole R N , Adv. Diff. Equations, 9(2004), 481–508. [2] B. Abdellaoui and I. Peral: Some results for semilinear elliptic equations with critical potential, Proc. Roy. Soc. Edinburgh Sect. A, 132(2002), no. 1, 1–24, [3] A. Ambrosetti and M. Badiale: Homoclinics: Poincar´e-Melnikov type results via a variational approach,Ann.

2] B. Abdellaoui and I. Peral: Some results for semilinear elliptic equations with critical potential, Proc. Roy. Soc. Edinburgh Sect. A, 132(2002), no. 1, 1–24, [3] A. Ambrosetti and M. Badiale: Homoclinics: Poincar´e-Melnikov type results via a variational approach,Ann. Inst. H. Poincar´e Anal. Non Lin´eaire, 15(1998), no. 2, 233–252. [4] A. Ambrosetti, J. Garcia Azorero, and I. Peral: Perturbation of ∆u + u(N +2)/(N −2) = 0, the scalar curvature problem in R N , and related topics, J. Funct.

A. Berezin and M. A. Shubin: The Schr¨odinger equation, Mathematics and its Applications (Soviet Series), 66. Kluwer Academic Publishers Group, Dordrecht, 1991. [8] M. Berti and P. Bolle: Homoclinics and chaotic behaviour for perturbed second order systems, Ann. Mat. , 176(1999), no. 4, 323–378 [9] M. Berti and A. Malchiodi: Non-compactness and multiplicity results for the Yamabe problem on Sn , J. Funct. , 180(2001), no. 1, 210–241. 38 V. Felli and S. Terracini [10] L. Caffarelli, R. Kohn, and L.

Download PDF sample

Rated 4.03 of 5 – based on 15 votes